# SDR SIMA20201002007

- Difficulty date: October 2, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 EMERGENCY FLOOR LIGHT STRIPS ARE MISSING CONNECTORS ON A/C SIDE.  C/A COMPLETE: INSTALLED NEW AND SERVICEABLE CONNECTORS AT NR 1 AND NR 2 EMERGENCY FLOOR LIGHT STRIPS ON A/C SIDE, IAW EMB 145 SWPM 20-21-00.  SEE BOW347724 TASK NR 1 FOR OPERATIONAL CHECK.  CRIMPER EASI NR 102.
